Sinarest – Uses, Side Effects, Price & More

Sinarest Tablet(oral) Overview

Sinarest Tablet is a medication combination. Its active ingredients are paracetamol, phenylephrine, and levocetirizine. Sinarest Tablet is used to treat fever, stuffed or blocked nose, and other allergy or cold-related symptoms.

Paracetamol relieves fever and pain, phenylephrine relieves nasal congestion, and levocetirizine is an antihistamine that reduces the production of chemicals that cause allergic reactions. This medication should not be given to children under the age of 12, nor to pregnant or lactating women. While taking this medication, you may experience side effects such as headache, dizziness, vomiting, and a rise in blood pressure. If you have any problems while using this tablet. You should contact your doctor right away.

Uses And Indication of Sinarest Tablet

This combination type of medication is generally used to treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses for a short period of time (such as sinusitis, bronchitis). Decongestants ease the pain of stuffy nose, sinus congestion, and ear congestion. Acetaminophen (APAP) is a pain reliever and fever reducer that does not contain aspirin. Watery eyes, itchy eyes/nose/throat, runny nose, and sneezing can all be relieved by antihistamines. Cough-and-cold remedies have not been proven to be safe or effective in children under the age of six. As a result, unless otherwise directed by a doctor, do not use this product to treat cold symptoms in children under the age of six. Some products (for example, long-acting tablets/capsules) are not recommended for use in children under the age of 12. Inquire with your doctor or pharmacist for more information on how to use your product safely. These products do not cure or shorten the duration of a common cold, and they may have serious side effects. To reduce the risk of serious side effects, strictly adhere to all dosage instructions. This product should not be used to put a child to sleep. Other cough and cold medications that may contain the same or similar ingredients should not be given (see also Drug Interactions section). Inquire with your doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking plenty of fluids, using a humidifier, or using saline nose drops/spray).

How to Use Sinarest Tablet

If you’re taking an over-the-counter medication, make sure to read and follow all of the instructions on the package label. If your doctor has prescribed this medication for you, take it exactly as prescribed. Contact your doctor if you have any queries.

This medication should be taken orally, with or without food, or as directed by your doctor. If you experience stomach upset, take this medication with food or milk. Unless otherwise directed by your doctor, drink plenty of fluids while taking this medication. The fluid will aid in the loosening of mucus in your lungs.

If you are taking this medication in liquid form, start by measuring the dose with a special measuring device/spoon. You should not use a regular spoon because you may not get the right dose. Shake the bottle thoroughly before each dose if your liquid form is a suspension.

If you’re taking the extended-release capsules, make sure you swallow them whole. Extended-release capsules and tablets should not be crushed or chewed. This can result in the drug being released all at once, going to increase the risk of side effects. Also, unless the extended-release tablet has a score line and your doctor instructs you to do so, do not split it. Without crushing or chewing, swallow the entire or split tablet.

If you are taking this medication in the manner of a chewable tablet, chew it thoroughly before swallowing.

The dosage is determined by your age, medical condition, and treatment response. Do not increase the dose, take it more frequently, or use it for a longer period of time than recommended. Do not give children medicines that are only intended for adults.

Take Sinarest Tablet with some water
Take Sinarest Tablet with some water

Inform your doctor if your condition lasts more than a week, worsens, or is accompanied by a rash, a persistent headache, or a fever lasting more than three days. These could be signs of a serious medical problem and should be evaluated by a doctor. If the symptoms persist or worsen, you may need to contact your doctor sooner than one week if they persist or worsen. When to contact your doctor depends on the specific package label.

Read Vasograin Tablet – Uses, Side Effects, Indication, Contraindications, and more.  

Contraindication of Sinarest Tablet

If you are allergic to paracetamol, phenylephrine, levocetirizine, or any other component of this tablet, do not take it. If you are taking cold medicine that is similar to phenylephrine, such as Oxymetazoline. If you do have an adrenal gland tumor, also recognized as a phaeochromocytoma. If you already have Glaucoma or another thyroid-related condition. If you are taking any psychiatric medications or medications for brain disorders. If you have high blood pressure, a heart condition, diabetes, or a liver or kidney disorder.

Talk to your doctor about your existing medical conditions and disease. Don’t ever try self-medication.

 

Benefits of Sinarest Tablet

Sinarest Tablet is a combination medication that effectively relieves common cold symptoms such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It aids in the loosening of thick mucus, making coughing easier. This facilitates the movement of air in and out. It constricts the blood vessels and provides immediate relief that lasts several hours.

Sinarest Tablet usually begins working within a few minutes, and the effects can last for several hours. Take it exactly as directed by your doctor. Do not avoid using it unless your doctor tells you to. Taking this medication allows you to live your life more freely, without having to worry about things that trigger your symptoms.

 

Side Effects of Sinarest Tablet

Drowsiness, dizziness, blurred vision, upset stomach, nausea, nervousness, or a dry mouth/nose/throat are all possible side effects. Inform your doctor or pharmacist right away if any of these side effects persist or worsen.

If your doctor has prescribed this medication, keep in mind that he or she has determined that the benefit to you outweighs the risk of side effects. Many people who take this medication do not experience serious side effects.

Notify your doctor immediately if any of the following unlikely but serious side effects occur: mental/mood changes (such as confusion or hallucinations), shaking, or difficulty urinating.

If any of the following rare but serious adverse effects occur, contact your doctor immediately: fast/slow/irregular heartbeat, seizure.

It is uncommon for this drug to cause a severe allergic reaction. Even so, seek medical assistance if you notice any of the following symptoms of a severe allergic reaction: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, and difficulty breathing.

This is not an exhaustive list of potential side effects. Contact your doctor or pharmacist if you notice any other side effects that are not listed above.

 

Precautions of Sinarest Tablet

Talk to your doctor if you are allergic to any of the product’s ingredients or if you have any other allergies before using it. Inactive ingredients in this drug may cause allergic reactions or other troubles. For more information, consult your doctor.

Consult your doctor before using this medication if you have any of the following health issues: breathing issues (asthma, emphysema), diabetes, glaucoma, heart issues, high blood pressure, kidney issues, liver disease, seizures, stomach/intestinal issues (blockage, constipation, ulcers), overactive thyroid (hyperthyroidism), urination issues (such as trouble urinating due to enlarged prostate, urinary retention).

This medication may cause dizziness, drowsiness, or vision problems. You may become dizzy or drowsy if you drink alcohol or marijuana (cannabis). Try not to drive, operate machinery, or do anything else that requires alertness or clear vision until you are sure you can do it safely. Consume no alcoholic beverages. If you use marijuana, consult your doctor (cannabis).

This product may contain sugar, alcohol, or aspartame in some brands. If you have diabetes, alcoholism, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet, proceed with caution. Inquire with your doctor about the safe use of this product.

Inform your doctor or dentist that you will be taking this medicine before having the surgery.

Children may be more susceptible to the adverse effects of this medication. Antihistamines may cause agitation/excitement rather than drowsiness in young children.

This medication may cause dizziness, drowsiness, confusion, constipation, difficulty urinating, fast/irregular heartbeat, or difficulty sleeping in older adults. Dizziness, drowsiness, difficulty sleeping, and confusion can all increase your chances of falling.

This medication should only ever be used when clearly necessary during pregnancy. Consult your doctor about the risks and benefits.

This medication may pass into breast milk and cause adverse effects in a nursing infant. Before you start breastfeeding, talk to your doctor.

 

How Sinarest Tablet Works

Sinarest New Tablet is a mixture of multiple medications that relieve common cold symptoms: chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic medication that alleviates allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol is both an analgesic and an antipyretic (fever reducer). It prevents the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a nasal decongestant that shrinks the small blood vessels in the nose, relieving congestion or stuffiness.

 

Drug Interactions

Drug interactions can alter the way your medications function or put you at risk for severe side effects. This document does not include every possible drug interaction. Maintain a list of all the product lines you use (which include prescription and nonprescription drugs, as well as herbal supplements) and discuss it with your doctor. Do not start, hold back, or change the dosage of any medications without first consulting your doctor.

Ketoconazole is a product that may engage with this medication.

Using MAO inhibitors in conjunction with this medication may result in a serious (possibly fatal) drug interaction. During therapy with this medication, do not take MAO inhibitors (isocarboxazid, linezolid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine). Many MAO inhibitors really should be avoided for two weeks before starting this medication. Consult your physician about when to begin or stop taking this medication.

Inform your doctor if you are taking any other drowsy medications, such as opioid pain relievers (such as codeine, hydrocodone), alcohol, marijuana (cannabis), take naps or anxiety medications (such like alprazolam, lorazepam, zolpidem), some muscle relaxants (including carisoprodol, cyclobenzaprine), or antihistamines (such as cetirizine, diphenhydramine).

The ingredients in this product can be found in a variety of prescription and nonprescription products. Check the labels of all your medications (including pain relievers and fever reducers, diet supplements, and cough/cold/allergy remedies) since they may contain the same or similar components. The use of these medications in conjunction with this product may increase the likelihood of adverse effects (such as fast heartbeat, increased blood pressure, or drowsiness). Inquire with your doctor about how to use those products safely.

Use with caution if combined with other antihistamines applied to the skin (such as diphenhydramine cream, ointment, or spray), as increased side effects may occur.

This medication may cause false test results in certain lab tests (such as urine drug screening tests and urine 5-HIAA). Make sure lab personnel and all of your doctors are aware that you are taking this medication.

 

Dosage of Sinarest Tablet

Overdose

Overdose symptoms can include nausea, vomiting, hallucinations, eyes, skin, yellowing of the skin, urine, anxiety, nausea, sweating, abdominal pain, extreme fatigue. Excitement may occur first in children, followed by failure of coordination, drowsiness, loss of consciousness, and seizures.

Missed Dose

If you take this product on a regular basis and forget to take a dose, take it as soon as you remember. If the next dose is approaching, skip the missed dose. Take your next dose at your usual time. To catch up, do not double the dose.

 

Storage and Disposal

Store between 59-86 F degrees F (15-30 C) away from light and humidity in a closely closed container. Don’t store in the washroom. Do not freeze this medication’s liquid forms. Keep all medicinal products away from pets and children.

Do not flush or drain the medicines down to the toilet unless instructed. Remove this product correctly when it expires or is no longer necessary. For details on how to safely discard your product, consult with your pharmacist or local waste disposal company.

 

Sinarest Tablet Price

  • Sinarest New Tablet, Centaur Pharmaceuticals Pvt Ltd. – INR 52.6
  • New Sinarest LP Strip of 10 Tablets, centaur pharmaceuticals – INR 89.35
Sinarest Tablet 10s strip
Sinarest Tablet 10s strip

Sinarest Summary

Sinarest New Tablet is a medication that is used to treat common cold symptoms. It alleviates symptoms such as headaches, sore throats, runny noses, muscular pain, and fever.

Sinarest New Tablet is suitable for use with or without food. The dose and duration of treatment will be determined by the severity of your condition. Even if you feel better, you should continue to take the medication until the doctor says it is safe to stop.

This medication has a few common side effects, including nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not go away or worsen, you should notify your doctor. Your doctor may be able to advise you on how to avoid or mitigate the side effects. In fact, you should try to use as little as possible to control your symptoms.

If you have any other health issues or disorders, you should notify your doctor before using the medication. To ensure its safety, you should inform your doctor about all other medications you are taking. Also, inform your doctor if you have any liver or kidney problems. Avoid drinking alcohol while taking this medication because it may increase the likelihood of some side effects. Women who are pregnant or breastfeeding should discuss with their doctors before using this medication.

 

Frequently Asked Questions(FAQs)

How Sinarest Actually Works?

Sinarest Tablet contains the active ingredients paracetamol, phenylephrine, and chlorpheniramine. Paracetamol is an NSAID analgesic (pain reliever) and antipyretic (fever reducer) that acts by preventing the production of certain chemical messengers in the brain called prostaglandins, which are responsible for pain and fever. The decongestant phenylephrine works by contracting and shrinking the blood vessels. As a result, it relieves congestion and reduces mucus production. Chlorpheniramine is an antihistamine (anti-allergic medication) that works by inhibiting the action of histamine, a substance that causes allergic reactions. It aids in the relief of allergy symptoms such like sneezing, running nose, watery eyes, itching, swelling, and congestion or stiffness.

Does Sinarest tablet reduce fever and pain?

Yes, the Sinarest tablet contains paracetamol, which is an analgesic and a fever reducer (antipyretic). It appears to work by preventing the production of prostaglandins, which are chemical messengers in the brain that cause pain and fever.

Can I take Sinarest during breastfeeding?

Sinarest Tablet is excreted in breast milk and may harm the baby’s health. As a result, if you are breastfeeding, please notify your doctor before having taken the Sinarest tablet so that the doctor can determine whether the benefits outweigh the risks.

Can I drink alcohol with Sinarest Oral Tablet?

No, you should not drink alcohol while taking Sinarest Tablet because it may raise the risk of liver damage and cause excessive drowsiness, dizziness, and inability to concentrate.

Will it cause drowsiness?

Yes, Sinarest Tablet can make you drowsy. This side effect does not have to be experienced by everyone who takes Sinarest Tablet. As a result, if you feel drowsy after taking Sinarest Tablet, avoid driving or operating heavy machinery.

Can I take Sinarest and anti-allergic drugs at the same time?

No, you should not take Sinarest Tablet with Cetirizine because the combination of these two medications may cause sedation, drowsiness, dizziness, and concentration problems. However, before taking Sinarest Tablet with other medications, please consult a doctor.

Is it an over-the-counter (OTC) Drug?

No, you should not stop taking Sinarest before even consulting your doctor, as doing so may deteriorate your condition or cause recurring symptoms. As a result, take Sinarest for as long as your doctor prescribes it, and consult your doctor if you have any problems.

Can Sinarest be taken by the children?

No, it is not recommended for children under the age of 12 because there is insufficient safety data on its use in children. An average adult dose could even result in an overdose in a child, so seek the advice of a pediatrician before administering any medication to a child. Furthermore, children are incapable of expressing their distress, and their body functions and organs have not developed to the level of an adult. As a result, any medication given to them should be under the supervision of a doctor.

Is it an antibiotic?

This medication is not an antibiotic. It is used to treat fever, cough, cold, and seasonal allergy symptoms such as blocked or stuffed nose, sneezing, and so on.

Can it be used for dry cough?

No, this medication is not used to treat dry cough because it has no effect on thinning mucous or rising secretion to expel the cough.

Can Sinarest be used for sore throat?

Yes, this medication can be used to treat a sore throat caused by a cold or allergies.

Is it possible to use the Sinarest Tablet for COVID-19?

No, this medication should not be used to treat COVID-19 infection. Fever, cough, body ache, tiredness, and sore throat are the most common symptoms of COVID-19 virus infection. If you notice any of these symptoms, call your doctor or go to the nearest healthcare facility right away. Please avoid self-medication if you experience any of these symptoms. If you have been diagnosed with COVID-19 infection, you must strictly follow your doctor’s prescription and instructions, as well as practice isolation, hand, and respiratory etiquette, to avoid spreading it to others.

Get in Touch

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Related Articles

Dental Surgery – All You Need To Know

Dental Surgery Overview When a dentist discusses dental surgery to a patient, they are frequently met with immediate panic and fear. The concept is that...

Teeth Cleaning And Dental Deep Cleaning

Teeth Cleaning Overview Many people simply refuse their teeth cleaning. It's easy to understand their concern, given the prodding, strange noises, and infrequent jaw discomfort....

Rough Sex – Meaning, Safety, Limits

Rough Sex Overview Rough sex usually implies that there is an aspect of pain involved, that there is an invocation of their carnal sexual energy,...

Get in Touch

FansLike
FollowersFollow
SubscribersSubscribe

Latest Posts